MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MP - 12; OXIMETER

MASIMO - 40 PARKER RD SET MP - 12; OXIMETER
Model Number 4083
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported cable works intermittently.No known impact or consequence to patient was reported.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.Corrected data: date of this report was incorrect in the initial report ((b)(6) 2017).This follow-up report is to correct the date of this report field f/u-001 from "(b)(6) 2017" to "(b)(6) 2017." date received by manufacturer was incorrect in the initial report (07/01/2017).This follow-up report is to correct the date received by manufacturer field f/u-001 from "06/01/2017" to "06/23/2017".

Brand Name
RD SET MP - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6683059
Report Number2031172-2017-00685
Device Sequence Number211256
Product Code DQA
UDI-Device Identifier00843997009782
UDI-Public00843997009782
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4083
Device Catalogue Number4083
Device Lot Number16KHE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/01/2017
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1